(35.172.203.87)
Users online: 2456    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 51) Last page : ( 54)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00009.2

New Discrete Cebysev-Gruss Type Inequalities

Kapoor Girish*

Department of Mathematics, Govt. College Arki, Distt. Solan, Himachal Pradesh, India

*Corresponding Auther: grshkapoor@gmail.com

Mathematics Subject Classification 2000. Primary 26D15, Secondary 94A05

Online published on 12 January, 2017.

Abstract

In the present note we establish two new discrete Cebysev-Gruss type inequalities by using a fairly elementary analysis.

Top

Keywords

Cebysev-Gruss type inequalities, discrete Korkine type identity, Cauchy-Schwarz inequality, Gruss inequality.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
515,589,735 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.